# SDR AALA202303066902

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,204 hours, 26,745 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Miswired
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LIGHT CAME ON PASSING FLIGHT LEVEL 250. FLIGHT RETURNED TO STL LANDING SAFELY.  **SUPPLEMENTAL REPORT FOR AALA202303036902: MAINTENANCE FOUND L1 DOOR INDICATION ISSUED TO BE CAUSED BY L1 DOOR SENSOR SW199 WIRING HAD AN INCORRECT PIN TERMINATED AT GROUND BLOCK GD11306. CORRECTED WIRING. ACCOMPLISHED SATISFACTORY L1 DOOR SOFT UNLATCHING CHECK PER AMM 52-11-00.** (CLOSED)
